# SDR MASA200501068

- Difficulty date: December 22, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 9,813 hours, 9,393 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Part serial: 09719
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 2,455 hours, 2,618 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO A E-2 THRUST REVERSER DISAGREE.  MAINTENANCE REPLACED STOW TRIM SWITCHES.
